Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2019 | Conference Paper | IST-REx-ID: 5947
B. Chatterjee, S. Peri, M. Sa, and N. Singhal, “A simple and practical concurrent non-blocking unbounded graph with linearizable reachability queries,” in ACM International Conference Proceeding Series, Bangalore, India, 2019, pp. 168–177.View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 6089
C. Fraisse, G. Puixeu Sala, and B. Vicoso, “Pleiotropy modulates the efficacy of selection in drosophila melanogaster,” Molecular biology and evolution, vol. 36, no. 3, pp. 500–515, 2019.View | Files available | DOI | Download (ext.) | PubMed | Europe PMC
2019 | Journal Article | IST-REx-ID: 6091
N. T. Henderson, S. J. Le Marchand, M. Hruska, S. Hippenmeyer, L. Luo, and M. B. Dalva, “Ephrin-B3 controls excitatory synapse density through cell-cell competition for EphBs,” eLife, vol. 8, p. e41563, 2019.View | Files available | DOI | PubMed | Europe PMC
2019 | Journal Article | IST-REx-ID: 6351
P. Marhavá, L. Hörmayer, S. Yoshida, P. Marhavy, E. Benková, and J. Friml, “Re-activation of stem cell pathways for pattern restoration in plant wound healing,” Cell, vol. 177, no. 4, p. 957–969.e13, 2019.View | Files available | DOI | PubMed | Europe PMC
2019 | Conference Paper | IST-REx-ID: 6647
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.View | Files available | DOI | arXiv
2019 | Conference Paper | IST-REx-ID: 6673
D.-A. Alistarh, G. Nadiradze, and N. Koval, “Efficiency guarantees for parallel incremental algorithms under relaxed schedulers,” in 31st ACM Symposium on Parallelism in Algorithms and Architectures, Phoenix, AZ, United States, 2019, pp. 145–154.View | DOI
2019 | Journal Article | IST-REx-ID: 151
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.View | DOI | Download (ext.) | arXiv